# SDR AALA202008069003

- Difficulty date: August 5, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N771XF
- Make and model: Airbus A319-112
- Aircraft serial: 1980
- Aircraft time: 55,865 hours, 27,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.   R1 DOOR FORWARD LOWER EXIT LIGHT WAS BROKEN AT THE MOUNTING SCREW.  INSTALLED A NEW LIGHT ASSEMBLY IAW AMM 33-51-16.
